| Catalog Number |
07P57-20 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer stated that falsely elevated alinity c calcium results of 3.4 and 4.2 mmol/l were generated for a patient sample (sid (b)(6)) that retested at 2.00 and 1.99 mmol/l after sample re-centrifugation.The customer's normal range is 2.2 mmol/l to 2.6 mmol/l.The customer does not believe the issue was related to sample integrity.No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c calcium results included a review of data provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review determined no related trend for the issue for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 26375un23 did not identify any non-conformances or deviations with the likely cause lot.Quality controls were in range at the time of the discrepant result, indicating the assay is performing as expected.To further investigate the customer¿s issue, the historical performance of reagent lot 26375un23 was evaluated using world-wide data gathered from customers.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 26375un23 is within the established control limits, suggesting that the performance is acceptable.Labeling was reviewed and found to adequately address the issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency for alinity c calcium reagent lot number 26375un23, was identified.
Event or Problem Description
The customer stated that falsely elevated alinity c calcium results of 3.4 and 4.2 mmol/l were generated for a patient sample (sid (b)(6) that retested at 2.00 and 1.99 mmol/l after sample re-centrifugation.The customer's normal range is 2.2 mmol/l to 2.6 mmol/l.The customer does not believe the issue was related to sample integrity.No impact to patient management was reported.